# SDR HALA2009032400101

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,473 hours, 30,442 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MESSAGE APU FIRE LP2 DISPLAYED INTERMITTENTLY DURING CRUISE.  T/S PER FIM 26-15-00 UNABLE TO DUPLICATE FAULT.  NO HISTORY PER FIM SYS IS OK.  INSPECTED FIRE LOOP, NO DISCREPANCIES FOUND.
